# SDR CALA9701208

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541NY
- Make and model: Doug DC-9-32
- Aircraft serial: 45793
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN ANGLE AT RT WHEEL WELL FORWARD OUTBOARD DOOR JAMB.  THE CRACKED AREA WAS CUT OUT, DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 51-70-12, FIGURE 1.
